English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A combinatorial Li-Yau inequality and rational points on curves

MPS-Authors
/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235539

Kato,  Fumiharu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235602

Kool,  Janne
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cornelissen, G., Kato, F., & Kool, J. (2015). A combinatorial Li-Yau inequality and rational points on curves. Mathematische Annalen, 361(1-2), 211-258. doi:10.1007/s00208-014-1067-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12F6-2
Abstract
There is no abstract available